# SDR ASAA2018080225623

- Difficulty date: July 31, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 29,570 hours, 8,672 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SPAR VALVE CLOSED ANNUNCIATOR STAYS BRIGHT. GROUNDED - YES. RECYCLED ENG NR 1 FUEL SPAR VALVE CB, OPS CHECK NORMAL NO HISTORY 30 DAYS.
